Alert archive / Texas / Wind Advisories in 2013

Wind Advisory 1, NWS Brownsville, TX

January 12, 20134 counties in Texas

NWS Brownsville, TX issued this wind advisory at Jan 12, 2013, 11:11 AM CST for 4 counties in Texas. It took effect at Jan 12, 2013, 11:56 AM CST. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2013, 11:11 AM CST (17:11 UTC)
In effect from
Jan 12, 2013, 11:56 AM CST
Expired
Jan 12, 2013, 4:00 PM CST
In force
4 hr
Issued by
NWS Brownsville, TX

Counties Cameron County, TX, Hidalgo County, TX, Kenedy County, TX, Willacy County, TX

The radar

The Brownsville radar (KBRO), 70 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brownsville Intl, TX (KBRO), launched 12:00Z, 5.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brownsville Intl, TX at 12:00Z on 2013-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brownsville Intl, TX at 12:00Z on 2013-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1114 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
604 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

096 
WWUS74 KBRO 121711
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1111 AM CST SAT JAN 12 2013

...STRONG SOUTH WINDS DEVELOPING ACROSS EASTERN PORTIONS OF THE
RIO GRANDE VALLEY AND DEEP SOUTH TEXAS...

.THE COMBINATION OF A STRONG LOW LEVEL JET AND A TIGHT PRESSURE
GRADIENT ACROSS THE LOWER TEXAS COAST WILL PRODUCE STRONG SOUTH
WINDS ACROSS EASTERN PORTIONS OF RIO GRANDE VALLEY AND DEEP SOUTH
TEXAS LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. 

TXZ251-253>257-122100-
/O.NEW.KBRO.WI.Y.0001.130112T1711Z-130112T2100Z/
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
1111 AM CST SAT JAN 12 2013

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* TIMING...SOUTH WINDS AROUND 30 MPH WITH GUSTS TO NEAR 40 MPH
  WILL CONTINUE TO DEVELOP ALONG AND EAST OF HIGHWAY 281 BETWEEN
  NOW AND THE NEXT COUPLE OF HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO
FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL
POSTS...INDOORS.

HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO
DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS.

&&

$$

CASTILLO
3 follow-up statements
499 
WWUS74 KBRO 121757 CCA
NPWBRO

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1156 AM CST SAT JAN 12 2013

...STRONG SOUTH WINDS DEVELOPING ACROSS EASTERN PORTIONS OF THE
RIO GRANDE VALLEY AND DEEP SOUTH TEXAS...

.THE COMBINATION OF A STRONG LOW LEVEL JET AND A TIGHT PRESSURE
GRADIENT ACROSS THE LOWER TEXAS COAST WILL PRODUCE STRONG SOUTH
WINDS ACROSS EASTERN PORTIONS OF RIO GRANDE VALLEY AND DEEP SOUTH
TEXAS LATE THIS MORNING THROUGH EARLY THIS AFTERNOON. 

TXZ251-253>257-122100-
/O.COR.KBRO.WI.Y.0001.130112T1756Z-130112T2100Z/
KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
1156 AM CST SAT JAN 12 2013

...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. 

* TIMING...SOUTH WINDS 30 TO 35 MPH WITH GUSTS TO 40 TO 45 MPH
  WILL CONTINUE TO DEVELOP ALONG AND EAST OF HIGHWAY 281 BETWEEN
  NOW AND THE NEXT COUPLE OF HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO
FURNITURE...EMPTY TRASH CANS...AND PORTABLE BASKETBALL
POSTS...INDOORS.

HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO
DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS.

&&

$$

CASTILLO
507 
WWUS74 KBRO 122056
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
256 PM CST SAT JAN 12 2013

...STRONG SOUTH WINDS CONTINUE ACROSS THE LOWER RIO GRANDE
VALLEY...

.THE COMBINATION OF A STRONG LOW LEVEL JET AND A TIGHT SURFACE
PRESSURE GRADIENT ACROSS THE LOWER TEXAS COAST WILL PRODUCE STRONG
SOUTH WINDS ACROSS SOUTHEAST PORTIONS OF THE LOWER RIO GRANDE
VALLEY THIS AFTERNOON.

TXZ251-253-122200-
/O.CAN.KBRO.WI.Y.0001.000000T0000Z-130112T2100Z/
KENEDY-HIDALGO-
INCLUDING THE CITIES OF...SARITA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO
256 PM CST SAT JAN 12 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DECREASED ACROSS THE AREA.

$$

TXZ254>257-122200-
/O.EXT.KBRO.WI.Y.0001.000000T0000Z-130112T2200Z/
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
256 PM CST SAT JAN 12 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON...

* TIMING...SOUTH WINDS 25 TO 35 MPH WITH GUSTS TO 40 MPH THROUGH 4
  PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
30 TO 39 MPH AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND
57 MPH.

MOVE LIGHT AND MODERATE WEIGHT ITEMS...SUCH AS PATIO FURNITURE...
EMPTY TRASH CANS...AND PORTABLE BASKETBALL POSTS...INDOORS.

HIGH PROFILE OR LIGHT WEIGHT VEHICLES WILL BE DIFFICULT TO
DRIVE...ESPECIALLY ON BRIDGES OR OVERPASSES AND IN CROSS WINDS.

&&

$$
983 
WWUS74 KBRO 122204
NPWBRO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
404 PM CST SAT JAN 12 2013

...WINDS HAVE DECREASED...

.COASTAL WINDS ARE DECREASING AS THE LOW LEVEL JET SLIDES FARTHER
OFFSHORE AND THE SURFACE PRESSURE GRADIENT ALSO RELAXES A BIT.

TXZ254>257-122315-
/O.EXP.KBRO.WI.Y.0001.000000T0000Z-130112T2200Z/
INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...RAYMONDVILLE...BROWNSVILLE...
HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
404 PM CST SAT JAN 12 2013

...WIND ADVISORY HAS EXPIRED...

CAMERON AND WILLACY COUNTIES ARE NOW CLEAR OF THE WIND ADVISORY AS
EARLIER STRONG SOUTH WINDS HAVE DECREASED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Jan 12, 5:18 AM CST, 5 hours 53 minutes earlier.

Area forecast discussion, Jan 12, 5:18 AM CST, 5 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
518 AM CST SAT JAN 12 2013

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...STRONG WINDS THIS MORNING INTO EARLY AFTERNOON AS LOW
LEVEL JET OF 45 TO 50 KNOTS CURRENTLY EXTENDS ALONG AND EAST OF
HIGHWAY 77. SOUTHERLY SURFACE WINDS TO GUSTS TO 25 KNOTS THROUGH
8 AM THEN INCREASE POSSIBLY TO 35 KNOTS FROM 9 AM TO 1 PM. THE JET
MOVES NORTHEAST THIS AFTERNOON WITH GUSTY PERIODS BECOMING LESS
FREQUENT. STRATUS REMAINS PATCHY WEST OF HIGHWAY 281 WITH MVFR TO
TEMPO IFR CONDITIONS. MORE WIDESPREAD IFR CIGS AND MVFR VSBY
COVERS WESTERN AREAS. DRIER AIR ABOVE THE SHALLOW MOIST LAYER TO
MIX TO THE SURFACE LATER THIS MORNING AND AFTERNOON LIFT THE LOWER
CLOUDS. HIGH END MVFR TO VFR CONDITIONS TO PREVAIL THIS AFTERNOON.
MVFR TO IFR STRATUS AND SOME SEA FOG TO PUSH INLAND TONIGHT IN
ADVANCE OF A COLD FRONT EXPECTED TO MOVE THROUGH THE REGION
OVERNIGHT. IFR CONDITIONS ARE UNCERTAIN AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 421 AM CST SAT JAN 12 2013/

SHORT TERM /NOW THROUGH SUNDAY/...MAIN CHALLENGE TODAY WILL BE HOW
STRONG THE WINDS GET ACROSS THE LOWER VALLEY AND ALONG THE COAST.
FOR SUNDAY THE CHALLENGE CHANGES OVER TO TIMING OF COLD FRONT AND
TEMPERATURES ALONG WITH POPS.

500MB LONGWAVE TROUGH BECOMING ESTABLISHED ACROSS THE ROCKIES AND
SOUTHWEST DESERTS WITH DEEP SOUTHWEST FLOW OVER NORTHERN MEXICO AND
SOUTH TEXAS. COLD FRONT IS SITUATED OVER NORTHCENTRAL TEXAS AND
CONTINUES TO MOVE GRADUALLY SOUTHEAST UNDER THE SOUTHWEST FLOW.
MAIN CONCERN FOR THE LOWER VALLEY TODAY IS THE WIND. KBRO VWP
INDICATING A STRONG LOW LEVEL JET UP TO 45 KNOTS OVER HEAD. WINDS AT
THE SURFACE HAVE BEEN CONSISTENT AROUND 20 KNOTS WITH SOME GUSTS UP
TO 30 KNOTS AT KHRL. MODEL GUIDANCE SUGGEST WIND ADVISORY CONDITIONS
THIS AFTERNOON FOR THE LOWER VALLEY. MODEL DATA SHOWS THE LLJ
PEAKING THIS MORNING AND STEADILY LIFTING NORTHEAST THROUGH THE DAY.
GFS IS THE SLOWEST OF MODEL RUN WITH THE NAM THE QUICKEST. A MIX OF
LOW AND HIGH CLOUDS TO LIMIT FULL MIXING OF THE BOUNDARY LAYER AND
THE MOVEMENT OF THE JET TO THE NORTHEAST AWAY FROM THE VALLEY WHEN
PEAK MIXING USUALLY TAKES PLACE WILL DICTATE THE WINDS FROM REACHING
WIND ADVISORY CRITERIA. NONE THE LESS IT WILL BE WINDY THIS MORNING
AND AFTERNOON WITH SOME GUSTS APPROACHING 40 MPH. IT WILL BE WARM
TODAY WITH TEMPERATURES RUNNING 10 TO 15 DEGREES ABOVE NORMAL. THE
SOUTH WINDS ALONG WITH A SOUTHWEST COMPONENT AT 85H WILL PRODUCE
SOME DOWNSLOPING KICKING TEMPERATURES NEAR THE WARM NAM NUMBERS
TODAY AS WAS THE CASE YESTERDAY.

TONIGHT AND SUNDAY...WARM AND MUGGY WITH SLOWLY DIMINISHING WINDS
TONIGHT WITH TEMPERATURES NOT FALLING TO FAST. LIMITED FOG NEAR THE
COAST IF WINDS DIMINISH ENOUGH BUT SOME SEA FOG MIGHT ADVECT INTO
THE REGION BUT UNSURE HOW THICK IT MIGHT BECOME. MAIN CHALLENGE
CONTINUES TO BE TIMING OF THE COLD FRONT. LEFT BASICALLY THE SAME
TIMING AS YESTERDAY SHIFTS. FRONT MOVES INTO THE NORTHERN CWA ABOUT
MIDNIGHT AND THEN TRACKS INTO MID VALLEY BY 5AM AND THE LOWER VALLEY
AROUND SUNRISE AND THEN CLEARS THE COASTAL WATERS BY NOON. NAM IS
FASTER WITH THE FRONT INITIALLY THEN SLOWS DOWN AS IT NEARS THE
COAST. GFS HAS BEEN CONSISTENT WITH ITS TIMING AND FORECAST FOLLOWS
THIS THINKING. TEMPERATURES TO FALL STEADILY BEHIND THE FRONT WITH
THE LOWER RIO GRANDE VALLEY SEEING TEMPS FALL MOST OF THE DAY.
WESTERN AREAS TO SEE SOME RECOVERY AS CLOUDS CLEAR. CLOUDS REMAIN
ACROSS THE EAST WITH THE SOUTHWEST FLOW STRENGTHENING ABOVE THE
NORTH WINDS AT THE SURFACE. RAIN CHANCES HAVE BEEN BUMPED UP IN THE
LOWER VALLEY AND OVER THE COASTAL WATERS AS THE FRONT MIXES WITH A
MODESTLY DEEP MOISTURE LAYER WITH JUST ENOUGH LIFT TO PRODUCE A BAND
OF SHOWERS ALONG AND JUST BEHIND THE FRONT. ELEVATED THUNDER
ALTHOUGH IS NOT EXPECTED CAN NOT BE RULED OUT COMPLETELY. CHANCES
ARE LOW SO LEFT OUT OF THE GRIDS AT THIS TIME.  BRISK NORTH WINDS TO
ADD A CHILL TO THE AIR AND SHOULD REMAIN FRESH ALL AFTERNOON AS
GRADIENT STRENGTHENS ALONG THE COAST LINE AS A SURFACE TROUGH
DEVELOPS ALONG THE FRONT.

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...ISOLATED PATCHES OF
LIGHT RAIN AND DRIZZLE ARE EXPECTED INLAND ALONG AND EAST OF THE
HIGHWAY 77 CORRIDOR..WITH SCATTERED ACTIVITY OVER THE ADJACENT
COASTAL WATERS OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY...
SUNDAY NIGHT THROUGH TUESDAY AS A WEAK INVERTED SURFACE TROUGH
ALONG THE LOWER TEXAS COAST INTERACTS WITH NORTHERLY SURFACE WINDS
AND A WEST-SOUTHWEST TO EAST-NORTHEAST MID-LEVEL FLOW OVERHEAD.
DECIDED TO MAINTAIN THE TEMPERATURES INHERITED FROM THE PREVIOUS
SHIFT...WHICH ARE UNDERCUT A FEW DEGREES BELOW GUIDANCE DUE TO THE
PRECIPITATION AND EXPECTED SIGNIFICANT CLOUDINESS DURING THE
ABOVE-MENTIONED PERIOD. AS SURFACE HIGH PRESSURE BUILDS SOUTH
THROUGH TEXAS...DRIER AIR WILL STEADILY BUILD INTO THE BRO
CWFA...RESULTING IN DRY WEATHER TUESDAY NIGHT THROUGH FRIDAY.
HOWEVER...CLOUDINESS IS EXPECTED TO GENERALLY REMAIN AT MOSTLY
CLOUDY LEVELS AS THE 500 MB FLOW BECOMES ORIENTED FROM THE
WEST...ADVECTING THE CLOUDINESS FROM NEIGHBORING MEXICO.

MARINE...NOW THROUGH SUNDAY...WINDS TO CONTINUE TO INCREASE THIS
MORNING OVER THE LAGUNA AND OFFSHORE PEAKING AROUND NOON AND
REMAINING AT SMALL CRAFT ADVISORY CONDITIONS TODAY. SEAS TO
STEADILY BUILD AS THE WINDS INCREASE. SOUTH WINDS RELAX SLIGHTLY
TONIGHT IN ADVANCE OF A COLD FRONT BUT SEAS WILL BE SLOW IN
SUBSIDING. THIS WILL RESULT IN SMALL CRAFT ADVISORIES BEING
EXTENDED ACROSS THE OFFSHORE WATERS TONIGHT. COLD FRONT TO ENTER
THE NORTHERN COASTAL WATERS AROUND SUNRISE SUNDAY AND PUSH OFF THE
LOWER COAST BY 9 AM. STRONG NORTH WINDS TO SPREAD ACROSS THE
COASTAL WATERS AND PERSIST ALL DAY. SEAS TO INCREASE RAPIDLY AND
REMAIN ROUGH INTO SUNDAY NIGHT. SMALL CRAFT ADVISORIES FOR THE
OFFSHORE WATERS WILL ON GOING AND A SCA IS LIKELY TO BE ISSUED FOR
THE LAGUNA FOR SUNDAY.

SUNDAY NIGHT THROUGH FRIDAY...SMALL CRAFT ADVISORY WINDS AND SEAS
ARE EXPECTED SUNDAY NIGHT THROUGH WEDNESDAY AS SURFACE HIGH PRESSURE
BUILDING SOUTH THROUGH TEXAS BEHIND A COLD FRONT INTERACTS WITH
BROAD LOW PRESSURE OVER THE BAY OF CAMPECHE. MARINE CONDITIONS WILL
IMPROVE WEDNESDAY NIGHT...AND ESPECIALLY THURSDAY AND FRIDAY...AS
THE HIGH PRESSURE SYSTEM BECOMES MORE DOMINANT OVER THE WESTERN
GULF OF MEXICO AND THE LOWER TEXAS COAST.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 9 AM THIS MORNING TO 4 PM
     CST THIS AFTERNOON FOR GMZ130-132-135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST SUNDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

59/66
Hazardous weather outlook, Jan 12, 4:29 AM CST, 6 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
429 AM CST SAT JAN 12 2013

TXZ248>257-131100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
429 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HIGH RISK OF RIP CURRENTS IS LIKELY THROUGH AT LEAST WEDNESDAY
OF NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-131100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
429 AM CST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT.

SMALL CRAFT ADVISORIES ARE POSTED FOR THE LAGUNA MADRE AND THE
OFFSHORE WATERS TODAY. SMALL CRAFT ADVISORIES REMAIN IN EFFECT FOR
THE OFFSHORE WATERS TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A COLD FRONT SUNDAY MORNING USHERS IN AN EXTENDED PERIOD OF STRONG
NORTH WINDS. PERIODIC SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY
BE NECESSARY FOR ALL COASTAL WATERS SUNDAY THROUGH AT LEAST
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 4:19 PM CSTGale WatchBRO12 hr
Jan 12, 4:19 PM CSTSmall Craft AdvisoryBRO12 hr

Nearby

Wind Advisories in Texas, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.